# SDR ABXA030491

- Difficulty date: December 26, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 73,418 hours, 17,960 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN.  ADJUSTED FIRST OFFICER'S WINDOW IAW B767 MM.
